Khasanov Yu.Kh. On Approximation of the Functions of Two Variables by Some Fourier Integrals

https://doi.org/10.15688/mpcm.jvolsu.2019.1.3

Yusufali Khasanovich Khasanov
Doctor of Physical and Mathematical Sciences, Professor,
Department of Informatics and Information Systems,
Russian and Tajik Slavonic University
This email address is being protected from spambots. You need JavaScript enabled to view it.
M. Tursunzoda St., 30, 734025 Dushanbe, Republic of Tajikistan

3 Khasanov en

Key words: function of two variables, Fourier series, Fourier transformation, partial sums of Fourier series, integral mean values, entire function of finite order, best approximation, modulus of continuity.

Creative Commons License
On Approximation of the Functions of Two Variables by Some Fourier Integrals by Khasanov Yu.Kh. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Mathematical Physics and Computer Simulation. Vol. 22 No. 1 2019, pp. 24-34

Attachments:
Download this file (3_Khasanov.pdf) 3_Khasanov.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/852
59 Downloads